MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)

DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Model Number 8000.COM02
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/09/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Main voltage of foot pedal is too low ((b)(4)).Pcb holder changed 2 times, main pedal changed 5 times & stopped surgery, hence can be concluded as reportable.Information suggests this occurred during surgery required transfer of the patient to another unit for completion of the surgery.This is a delay and placed this patient at risk.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 201 there is no information that reasonably suggests patient injury occurred.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
They stop the surgery and transfer the patient.Pcb holder charged 2 times, main pedal changed 5 times.Fop error blockage during surgery.In a review the information reasonably suggests that this patient was undergoing surgery when the incident occurred and the patient was transferred to another unit for completion of the surgery.All information has been disclosed.

Brand Name
EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Common Device Name
EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7616007
Report Number1222074-2018-00191
Device Sequence Number1422628
Product Code HQC
UDI-Device Identifier08717872019659
UDI-Public08717872019659
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 08/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8000.COM02
Device Catalogue Number8000.COM02
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2016
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;